Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Neurontin+Depakote+lithium Roo

Posted by susan C on October 24, 2001, at 12:34:35

In reply to Re: Neurontin+Depakote+lithium--Krazy Kat, posted by Roo on October 24, 2001, at 10:32:47

I didn't
but then, I subsequently added Keppra and basically stopped eating,and lost about 15 lbs which I could stand to loose, but it happend so quickly and my eating habits/attitude changed... but even before that, my weight was stable on depakote alone...extra strands of hair fell out, but that has stopped now which coinsides with what pdoc said, it stops after about a year. Oh, and the hair that grew back is curlier. My opinion is if you start Depakote and notice a change in your appetite, contact your doc right away, see if you can manage it...there seems to be a debate about whether or not it is metabolism (so no mater what you do you still gain) or controlable by diet and exercise...

a puzzled mouse
susan C


> Did you gain weight on depakote?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:susan C thread:56289
URL: http://www.dr-bob.org/babble/20011015/msgs/82194.html